# SDR ABXA020013

- Difficulty date: May 14, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 53,164 hours, 47,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591015839
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LOWER CARGO DOOR JAMB AT WEB STATION 897-937.  BLENDED CORROSION AND REPLACED A SECTION OF JAMB WEB IAW DC9 SRM.
